Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suffer from nausea, fatigue, headaches and pain in the joints after flu. Need cure

I am a 21 year old varsity student. I have been sick for the past month one thing after the other. It started as flu, i went to the pharmacy got some meds after a week that stopped. Then my sinus's started acting up, got sinutab from the pharmacy, then i started feeling pains in my abdomin, sharp pains, after which i felt extremely bloated and uncomfortable. Recently i feel nauseas i've lost my appetite, i feel fatigued and i have a headache that starts right at the back of my neck, where my neck joins to my head and it pushes upwards. Please help me, what is wrong with me?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
There are many problems you had.
See these many symptoms develop when there is change of place, change of food.
Are you staying in hostel ?
If so then do not worry try to eat healthy food , see your relatives and spend some time with them .
These are all somatic symptoms or psychological symptoms that doesnt mean that you have any problem psychologically You are perfectly fine.But symptoms do develop when there is any stress in life or on the body.
get well soon .
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor